... about 6 months and it never fully "worked" as well as it should-still had breakthrough anxiety, etc. since i have been on the pro, i have felt very jittery and shaky (like i drank a bunch of coffee), i have also had the occasional racing heart. is this a semi-normal side effect? should it diminish over time? i was hoping that since i was jumping from one SSRI to another, i would not have any issues. anyone here moved from Zoloft to Prozac? if so, can you please tell me your experiences? thanks!! oh, i am also on 25 mg of trazodone for sleep, but hopefully weaning off.
Prozac is activating by nature. It can cause an increase in people that are prone to anxiety. Hence the jittery/shaky feeling and heart racing. If you are taking it for anxiety it may not be the best med for you. Prozac is approved for depression. Not all SSRI are the same and may be approved to treat different disorders. You can give Prozac more time (4-6 weeks) to see if it help your GAD.
Best to do some research on what meds may work for your disorder. Not all meds may work 100% of the time and learning to deal with the break throughs may be an option for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2010 • 2 answers
Posted 12 Jun 2013 • 4 answers
Started prozac for anxiety almost 3 weeks ago..5 mg, 10 mg now at 15 mg..not sure how I am supposed?
Posted 6 Sep 2013 • 2 answers
Last night was day 5 of going up to 25 Mg of Zoloft, had bad breakthrough anxiety, will this pass to
Posted 12 Jul 2014 • 1 answer
3 wks 25Mg Zoloft, last nite sick with anxiety no sleep, input?still adjusting breakthrough anxiety?
Posted 24 Jul 2014 • 3 answers